# SDR 99ZZZX172

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Piper PA-31-350
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Condition: Cracked
- Location: Propeller
- Part time: 2,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORK HAS CRACKS EXTENDING AROUND CORNER IN 2 OPPOSING SLOTS.
